I'm not 100% sure it's my medicine's fault or not, but my chest hurts really bad, m I can feel my heart pounding really hard and abnormally fast, I'm?
Could be . If these symptoms started after taking your medicine see your doctor to make sure it's nothing else and then try a holiday from your meds to see if it helps. Somebstimulant Med's may cause these symptoms but you want to make sure it's nothing else .
Been smoking weed for for years and love it. Been having an issue with heart pounding and chest pain. Please help!!!
Pot Not Benign. While most marijuana use is not obsessive or addictive or dangerous it does have a serious and real possibility of causing anxiety, panic, or depression. Perhaps you can give this up for one week, or give your body and mind a break to see if these symptoms clear up. At eighteen these symptoms are not likely to be your heart. Read more...
AFib no longer controlled by Meds. Having fatigue, chest pain, heart pounding. I don't want ablation. What are symptoms I can expect? I'm only 57.
A fib. The exact ones you are having. Be certain a low K is not an issue. I specialize in this and happy to do 2nd opinion. Read more...